MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG DISTRACTION; DISTRACTOR

KLS MARTIN SE & CO. KG DISTRACTION; DISTRACTOR
Model Number 51-605-30-09
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an infant patient rolled over a distractor's remote detachable activation arm in patient's crib breaking the activation arm off of the distractor.
 
Additional Manufacturer Narrative
An investigation was performed using a stereo microscope revealed tensile cracks.Further observation determined there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude that the root cause for breakages were due to structural failure of the device due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrections: d3 company name change only.G1 company establishment name updated only typo.G1 contact office manufacturing site address typo.

Brand Name
DISTRACTION
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muhlheim/donau, deu FL 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key18104252
Report Number9610905-2023-00055
Device Sequence Number20222864
Product Code MQN
UDI-Device Identifier00888118083319
UDI-Public(01)00888118083319
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010139
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number51-605-30-09
Device Lot Number33433582
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale